location: Current position: Home >> Scientific Research >> Paper Publications

4×4B-型KdV方程族

Hits:

Indexed by:期刊论文

Date of Publication:2012-04-15

Journal:数学年刊A辑

Included Journals:PKU、ISTIC、CSCD

Volume:33

Issue:2

Page Number:161-174

ISSN No.:1000-8134

Key Words:李代数分裂 B-型KdV方程族 Hamilton结构 B(a)cklund变换

Abstract:基于sl(4,(C))的loop代数的非平凡李代数分裂,构造了5类新的孤子方程族.这些代数分裂通过构造从正李子代数到负李子代数的线性箅子B统一得到.对所有可能的线性箅子B进行分类,证明存在5类4×4仿射B-型KdV方程族.利用Adler- Konstant- Symes理论获得了这些方程族的Hamilton结构,并利用loop群方法得到其B(a)cklund变换.

Pre One:Lie Algebras and Integrable Systems

Next One:Differential form method for finding symmetries of a (2+1)-dimensional Camassa-Holm system based on its Lax pair